# SDR DALA2022090105878

- Difficulty date: August 28, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2384015) DURING INSPECTION FOUND CORROSION AT FLOOR STRUCTURE SUPPORT FROM STA 312 TO STA 328 RBL 10 CABIN PAX. FLOOR STRUCTURE SUPPORT FROM STA 312 TO STA 328 RBL 10 CABIN PAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
